# SDR SWAA2025012378186

- Difficulty date: December 16, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 986.5 LBL43 WL 208.1 AT AFT GALLEY AREA 2024-764542<[01] EQUIPMENT P/N 45MG; S/N 130061901; DUE DATE 12-JUN-25 WAS USED ON STEP 6;[02] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 9;[03] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 20-MAR-25 WAS USED ON STEP 12;[04] STEP 13 TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D; S/N: 240497907; DUE DATE: 27-AUG-25.;[05] PERFORMED REPAIR FLOOR BEAM LOCATED BS 986.5 LBL 43 WL 208.1 AT AFT GALLEY AREA IAW B737-800 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW.;[06] TASK COMPLETED  CERTIFIED AS RII
